Bilinear three-cycles on the projective line.
Aequationes mathematicae, Tome 33 (1987), pp. 72-80
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1987__33_137204,
author = {T.M.K. Davison},
title = {Bilinear three-cycles on the projective line.},
journal = {Aequationes mathematicae},
pages = {72--80},
year = {1987},
volume = {33},
zbl = {0639.39011},
url = {http://geodesic.mathdoc.fr/item/AM2_1987__33_137204/}
}
T.M.K. Davison. Bilinear three-cycles on the projective line.. Aequationes mathematicae, Tome 33 (1987), pp. 72-80. http://geodesic.mathdoc.fr/item/AM2_1987__33_137204/